# SDR RAIA980318

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N424AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 865
- Engine: Garrtt TPE33112UA
- System (JASC): 7320 · Fuel Controlling System
- Part: Bypass Valve
- Part number: 8974575
- Condition: Failed
- Location: Rt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7468 - BRL - AIRCRAFT DIVERTED TO BRL, RIGHT ENGINE TORQUE FLUCTUATED IN FLIGHT.  MAINTENANCE REPLACED RIGHT ENGINE FUEL BYPASS VALVE.  (M)
